I have high blood pressure, taking avapro and 2 baby aspirins a day, how much vitamin E is safe to take. I have heard to much with the aspirin may cause bleeding. Also I have just read the book NO MORE HEART DISEASE by Dr. Louis Ignarro and he suggests the L-arginine 400 - 600 mg per day with L-citrulline 200 - 1000 mg plus antioxidents including vitamin E 400 I believe. Is this safe with my blood pressure medicine and asprins and that amount of vitamin E. Do you believe the aminio acids can be replaced by food instead of supplement and is it a good thing or should I definitely see my dr first or is it completely safe to take all of the above. Thank you.
I would see a dr. I dont have a heart condition but was taking high levels of vit e and fish oils. i was bruising very very easy and very dark. I had went to the dr and he told me to stop taking fish oils and vitamin e and that i could get both of these in the foods we eat...or should eat.
Asprin, and vitamin E are blood thinners and should never be taken at the same time. If you want to check out drug interactions, call the local pharmacist. It is their job to know what not to take together. If you are interested in herbal supplements and want to know what they do, then get a book called "the physicians herbal desk reference" at the bookstore or library and look each one up. It will tell you everything it does in the body. Do not drink diet drinks or foods with aspartane or splenda in them. They are hard on the kidneys and raise blood pressure, which are both bad for the heart.
I have high blood pressure, taking avapro and 2 baby aspirins a day, how much vitamin E is safe to take.
**I also take avapro and courmidin(blood thinner), no aspirin which I love. I also take 800-1200 mg of vit-e per day.
I know it is a blood thinner but it is a consistant part of my diet and the coumidin has been adjusted to deal with it. However I am on a 'normal' low dose of coumidin and the vit-e has never been a problem.
I have heard to much with the aspirin may cause bleeding.
*yes, never swollow a whole aspirin, always chew it. You can get chewable baby aspirins
Is this safe with my blood pressure medicine and asprins and that amount of vitamin E.
*four years of medications and coumidin, it has been safe for me.
Do you believe the aminio acids can be replaced by food instead of supplement and is it a good thing
**If you do it, what's the diffence? You might have to eat a lot of food to get the same amount of protein in the suppliment.
I have for years taken fortified whey protein once a day and sometimes, two.
Good luck talking to your dr. about nutrition and vitamins. Your heart doctor might know what to avoid but you are only on avapro so you can read the warnings on this drug on line.
As I said I love aspirin because it calms my nerves effected by my neuropathy BUT I dropped my argument for it when I read the reports that coumidun has a lower death rate than compaired to aspirin. This might not be a concern with you if you do not have a-fib also.
I take one baby aspirin (81 mg) a day and 400 IU of vitamin E. That's safe, but don't go over 400 IU and stop if you have bruising or bleeding or dark, tarry stools.
And to the latest poster, yes, it's unsafe to take six aspirin at a time. That's the daily divided dose. You're not supposed to take more than two at a time if they're 325 mg. If you have a headache that bad, you should see a doctor.
I was told to take baby asprin, as a precaution to keep blood thin, but my doc.didn't ask if I was taking any vitamins. I take vits.A,C,&E daily which I never had problems with, until I went onto to asprin as well. I then felt extrememly exhausted and weak about l hour afterwards. I had asked my doctor some time before, if Vit.E would be enough to thin the blood instead of taking asprin, of course she said that asprin is better, but why. I do not take the asprin now only the vit.E. Last time I had a palpitation episode my blood was tested, no clotting at all. I was not on asprin at that time, only Vit.E and dark chocolate (purely as a habit this).
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.